Skip to Content

Can Simcor cause increased urination or frequent urination?

Responses (1)

Rajive Goel 22 Oct 2010

Simcor

Unfortunately, yes, it cause significant, unexplained changes in the amount of urine produced, it is one of its serious side effects which would need you to talk/seek medical advice, please take care & be well.

Joker* 22 Oct 2010

Thank you. I recently have started 2 new meds. One being Simcor & the other Lyrica. Yesterday, I became extremely dehydrated due to the increased urination & had extreme joint & muscle pain & weakness. I had to drink Pedialyte & Gatorade to re-hydrate. After a couple hours I re-gained strength & the above effects lessened and was able to walk unsupported. I'm trying to figure out which of these 2 meds is causing the problem. It's hard when you start multiple new meds at the same time.

Rajive Goel 24 Oct 2010

Welcome, always meds do have side effects, they are different for different people taking the same med, take care, & be well.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions